MathSciNet Relay Station
MathSciNet bibliographic data
MR2780888 35J60 (35A01 35A02 35D40)
Dai, Limei; Bao, Jiguang On uniqueness and existence of viscosity solutions to Hessian equations in exterior domains. Front. Math. China 6 (2011), no. 2, 221–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement